# SDR SWAA2023062972698

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EXIT LIGHT HAS 1 INOP SEGMENT FWD LAV EXIT LIGHT HAS 1 INOP SEGMENT.<[01] RELAMPED AND TESTED FORWARD LAVATORY EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801; NO FURTHER DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
